# SDR HALA2019041200187

- Difficulty date: April 11, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 27,905 hours, 65,510 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Motor
- Part number: 846D1007
- Part serial: 353
- Condition: Inoperative
- Location: Stab Trim
- Part time: 8 hours, 20 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ATB - AIR RETURN TO BASE, PRIMARY STAB TRIM INOP. DID NOT WORK AFTER 5 MIN COOLING. // REMOVED AND REPLACED PRIMARY TRIM DRIVE MOTOR PER AMM 27-41-10. OPS CHECK NORMAL. PENDING CLOSE UP(370TL). PERFORMED WIRING CHECKS AT CONNECTOR P1-399 A/B. VOLTAGE & GROUND CHECKS GOOD PER WDM 27-41-01. STAB. OPS CK NORMAL. INSTALLED PANEL 370TL & APPLIED SEALANT
